# SDR UALA2013030401257

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL WEB UNDERNEATH THRESHOLD FITTING IN AFT CARGO DOOR CUTOUT THRESHOLD BS 1403, RBL 26.  MAJOR REPAIR ACCOMPLISHED REMOVED, FABRICATED AND INSTALLED VERTICA L WEB UNDERNEATH THRESHOLD FITTING IN AFT CARGO DOOR CUTOUT THRESHOLD BS 1403 RBL 26 IAW BOEING DRAWING 146N8522 AND B757-200 SRM 51-40-02 PARA 7D FIGURE 12.
